# SDR UHLA2014091900649

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 13,386 hours, 10,087 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD RT SERVICE DOOR HAD AN OPEN INDICATION STARTING AT FL280,  THEN WENT BACK TO GREEN INDICATION, CLOSED.  ADJUSTED FWD SERVICE DOOR CLOSED SENSOR, OPS CHECKED GOOD IAW MM 52-41-20.
